Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Exactly fillable contact structures without Stein fillings

Jonathan Bowden

Algebraic & Geometric Topology 12 (2012) 1803–1810
Abstract

We give examples of contact structures which admit exact symplectic fillings, but no Stein fillings, answering a question of Ghiggini.

Keywords
Stein filling, Symplectic filling, Contact topology, Symplectic topology
Mathematical Subject Classification 2000
Primary: 57R17, 53D10
Secondary: 32Q28
References
Publication
Received: 15 April 2012
Revised: 4 July 2012
Accepted: 4 July 2012
Published: 25 August 2012
Authors
Jonathan Bowden
Mathematisches Institut
Universität Augsburg
Universitätsstrasse 14
86159 Augsburg
Germany
Max-Planck-Institut für Mathematik
Vivatsgasse 7
53129 Bonn
Germany
http://www.math.uni-augsburg.de/de/prof/diff/arbeitsgruppe/bowden